# SDR HNAA2016102800340

- Difficulty date: October 28, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 68,354 hours, 76,737 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Switch
- Condition: Malfunctioned
- Location: Nr 2 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, RIGHT AC BUSS, RIGHT TRU AND RIGHT STALL WARNING CAUTION LIGHTS ILLUMINATED. CYCLED THE NR 2 AC GENERATOR SWITCH. ALL RELATED SYSTEMS OPERATE NORMALLY.  GROUND RAN BOTH ENGINES.  OPS CHECKED GOOD.
